# SDR EE4Y201701252279

- Difficulty date: January 25, 2017
- Submitted: January 25, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N844AU
- Make and model: Boeing 737-400
- Aircraft serial: 25844
- Aircraft time: 54,018 hours, 33,664 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Housing
- Part number: 65C26586501
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBD TRACK HOUSING WORN.
